| Catalog Number |
2020002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
05/06/2015
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through a legal event that a (b)(6) male patient underwent a primary ventral hernia repair on or about (b)(6) 2011.During the surgery, the surgeon implanted strattice mesh lot b-10960, catalog 2020002.After surgery, the patient returned to the hospital on (b)(6) 2015 and was diagnosed with abscesses where the strattice mesh was tacked into place.On (b)(6) 2015, the patient had incision and drainage of abdominal cysts and mesh removal.It should be noted the lot number provided is not populating as a valid lot, therefore, the lot associated with this event is unknown.The catalog/item number is valid.
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported complication with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore a review of the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information reported, a relationship between the event and strattice cannot be confirmed.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.